# SDR COMA9660001

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: V210D090BC
- Condition: Failed
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM WILL NOT ARM.  AC ESS BUS IS INOP.  REPLACED AC SENSOR RELAY KIXD.
